# SDR ASAA2018121427305

- Difficulty date: December 10, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,480 hours, 6,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014788
- Condition: Inoperative
- Location: Rt Ram Air
- Part time: 20,486 hours, 6,717 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED RAM AIR EXHAUST ACTUATOR REF B737-900 AMM 21-51-27. RAN PACK AT HIGH FULL HOT FOR 20 MIN RT PACK LIGHT DID NOT ILLUMINATE.
